American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alan J. Lee. Sampling theorems for nonstationary random processes . Trans. Amer. Math. Soc. 242 (1978) 225-241. MR 0482995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. I. Pupin. Wave propagation over non-uniform electrical conductors . Trans. Amer. Math. Soc. 1 (1900) 259-286. MR 1500536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. I. Pupin. Errata: ``Wave propagation over non-uniform electrical conductors'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 259--286; 1500536] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1